# SDR SWIA200312527

- Difficulty date: October 21, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 11,238 hours, 10,323 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL2636
- Condition: Malfunctioned
- Location: Rt Spoiler
- Part time: 5,622 hours, 4,423 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WITH FLIGHT SPOILERS DEPLOYED, STATUS MESSAGE FLT SPOILER FAULT APPEARED.  REPLACED OUTBOARD RIGHT FLIGHT SPOILER PCU PER MM 27-62-01.  SYS OPS CHECK AND LEAK CHECK OKAY.
